Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 88, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 10, 2014, 2:57 PM CDT for Putnam County, White County, Tennessee. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 2:57 PM CDT (19:57 UTC)
- Expired
- Jun 10, 2014, 3:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Putnam County, TN, White County, TN
The radar
The Nashville radar (KOHX), 102 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 3:06 PM CDT | TSTM WND DMG | 6 Ne Sparta, TN | MULTIPLE TREES DOWN |
| Jun 10, 3:11 PM CDT | TSTM WND DMG | 4 Se Cookeville, TN | MULTIPLE TREES DOWN AT JE BARTLETT ROAD AND HWY 70 |
| Jun 10, 3:17 PM CDT | TSTM WND DMG | 6 W Pleasant Hill, TN | TREE DOWN BLOCKING THE CROSSVILLE HIGHWAY AT THE 8800 BLOCK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 10:51 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
226
WUUS54 KOHX 101957
SVROHX
TNC141-185-102030-
/O.NEW.KOHX.SV.W.0088.140610T1957Z-140610T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
257 PM CDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PUTNAM COUNTY IN MIDDLE TENNESSEE...
NORTHERN WHITE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 330 PM CDT
* AT 254 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR SPARTA...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
SPARTA...COOKEVILLE...BAKERS CROSSROADS AND HAMPTONS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM TUESDAY
EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3622 8533 3603 8525 3598 8526 3596 8526
3585 8557 3599 8565 3600 8564 3602 8566
3608 8570 3623 8538
TIME...MOT...LOC 1957Z 236DEG 30KT 3598 8554
$$
AL1 follow-up statement
272
WWUS54 KOHX 102019 RRA
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
319 PM CDT TUE JUN 10 2014
TNC141-185-102030-
/O.CON.KOHX.SV.W.0088.000000T0000Z-140610T2030Z/
PUTNAM TN-WHITE TN-
319 PM CDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHEASTERN WHITE AND EASTERN PUTNAM COUNTIES...
AT 316 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR HAMPTONS CROSSROADS...MOVING
NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN PUTNAM COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. THE SAFEST PLACE IS
INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
TUESDAY EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3622 8537 3622 8533 3603 8525 3602 8526
3596 8526 3589 8547 3611 8563 3615 8556
3615 8554 3623 8539
TIME...MOT...LOC 2020Z 236DEG 30KT 3609 8534
$$
TB12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:53 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 10, 1:53 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 153 PM CDT TUE JUN 10 2014 .DISCUSSION... UPPER LEVEL LOW MOVING VERY SLOWLY NORTHEASTWARD ACROSS MO THIS AFTERNOON. SFC LOW STACKED NICELY JUST BELOW IT. GOOD MID LEVEL JET ORIENTED DIRECTLY OVER THE MID STATE WITH SOME APPARENT DIFFLUENCE ABOVE. THIS IS ALL HELPING TO PRODUCE SHOWERS AND THUNDERSTORMS...A FEW SEVERE. LCL LEVELS ARE RATHER LOW AND RADAR HAS INDICATED ROTATION WITH SOME OF THESE CELLS OVER OUR EASTERN AREAS. DIFFLUENCE AND SPEEDS ALOFT ARE APPRECIABLE AND WE EVEN RECEIVED A LARGE HAIL REPORT AN HOUR OR SO AGO. MOVING FORWARD...WILL BEGIN TO CLEAR SOME OF OUR WESTERN COUNTIES FROM THE WATCH AS THEY ARE NOW WITHIN THE RAIN COOLED SECTOR. WILL FIRST ADDRESS THE FLOOD WATCH. WILL ELECT TO EXTEND THE FLOOD WATCH THROUGH 7 AM WED MORNING. AS MENTIONED PREVIOUSLY...THE MAIN SYSTEM IS STILL LOCATED BACK ACROSS MO. HRRR SHOWS ANOTHER SWATH OF MOISTURE WILL DEVELOP ACROSS NRN MS AND NRN AL TOWARD 01Z. THIS AREA OF MOISTURE WILL THEN SPREAD NORTHEAST AND ACROSS THE WATCH AREA. EMBEDDED HEAVIER CONVECTIVE CELLS WILL AGAIN BE POSSIBLE AND THUS THE REASON FOR THE TEMPORAL EXPANSION. AS FOR AN AREAL EXPANSION?...TODAYS HEAVIER CELLS WERE RATHER PROGRESSIVE WITH THERE EASTWARD MOVEMENT. THEREFORE...NO NEED TO EXPAND THE COVERAGE AREA. AS FOR SEVERE POTENTIAL WITH THE UPCOMING OVERNIGHT CONVECTION?.... LOWER LEVELS WILL BE RAIN COOLED. BUT...SHEAR VALUES WILL BE ON THE INCREASE AS THE SFC BOUNDARY MOVES CLOSER TO US. FURTHERMORE...JET ENERGY WILL MOVE EASTWARD BUT AT A VERY SLOW CLIP. STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE OVERNIGHT. ON WEDNESDAY...TROUGH AXIS TO REACH THE AREA IN THE AFTERNOON. DYNAMICS WILL SHIFT FURTHER NORTH AND EAST AND WEAKEN. SHEAR VALUES WILL BE ON THE DOWNSWING. THAT SAID...WE'LL STILL SEE ANOTHER CHANCE OF SHOWER AND TSTM ACTIVITY BUT IT IS EXPECTED TO BE SUB SEVERE. PCLDY SKIES TO RETURN WED NT AND THU WITH JUST A SLIGHT CHANCE OF SHOWERS AND STORMS. IN THE EXT FCST...ANOTHER SHORTWAVE IS STILL EXPECTED TO IMPACT OUR AREA FRIDAY AND SATURDAY. THIS COULD PROVIDE ANOTHER ROUND OF STRONG STORMS FOR OUR AREA. THE SYSTEM IS RATHER SMALL IN AREAL COVERAGE HOWEVER. I WILL THEREFORE KEEP POPS ON THE LOW SIDE. SUNDAY THROUGH TUESDAY...UPPER RIDGING WILL ATTEMPT TO SPREAD OUT WAY. TEMPS WILL WARM AND POPS WILL LOWER TO JUST A SLIGHT CHANCE. ONE FINAL NOTE ABOUT THE SHORT TERM...WILL BEGIN TO CLEAR SOME OF OUR WESTERN COUNTIES NOW FROM THE WATCH. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 66 81 64 84 / 70 60 20 20 CLARKSVILLE 64 79 62 83 / 60 50 20 20 CROSSVILLE 65 75 61 78 / 80 60 40 30 COLUMBIA 66 81 64 85 / 60 60 20 20 LAWRENCEBURG 66 81 63 85 / 60 60 40 30 WAVERLY 64 79 61 84 / 50 50 20 20 && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TNZ023>025- 056>058-060-061-093>095. && 21
Hazardous weather outlook, Jun 10, 5:25 AM CDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 525 AM CDT TUE JUN 10 2014 TNZ005>011-026>034-059-062>066-075-077>080-111030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM- DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS- WILLIAMSON-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- 525 AM CDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE TENNESSEE TUESDAY AND TUESDAY NIGHT. NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MIDDLE TENNESSEE TODAY INTO TONIGHT. SOME STORMS MAY BE STRONG OR SEVERE...WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH A FEW ISOLATED STRONG STORMS ARE POSSIBLE...NO WIDESPREAD STRONG OR SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT WIND DAMAGE...HAIL...OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ023>025-056>058-060-061-093>095-111030- HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY-MARSHALL- WAYNE-LAWRENCE-GILES- 525 AM CDT TUE JUN 10 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHWEST MIDDLE TENNESSEE THROUGH TUESDAY EVENING. NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SOUTHWEST MIDDLE TENNESSEE TODAY INTO TONIGHT...WITH HEAVY RAINFALL POSSIBLE AT TIMES. MUCH OF THIS AREA HAS SEEN 6 TO 12 INCHES OF RAIN SO FAR IN JUNE...AND AN ADDITIONAL 2 TO 3 INCHES OF RAIN IS POSSIBLE TODAY INTO TONIGHT. THIS RAINFALL FALLING ON ALREADY SATURATED GROUND MAY RESULT IN MORE FLASH FLOODING. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE TENNESSEE TUESDAY AND TUESDAY NIGHT. SOME STORMS MAY BE STRONG OR SEVERE...WITH DAMAGING WINDS THE MAIN THREAT. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH A FEW ISOLATED STRONG STORMS ARE POSSIBLE...NO WIDESPREAD STRONG OR SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT WIND DAMAGE...HAIL...OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 55
In the hours before
Special weather statement, Jun 10, 1:55 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
155 PM CDT TUE JUN 10 2014
TNZ028-030>032-064-101930-
DE KALB-JACKSON-PUTNAM-SMITH-WILSON-
155 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...JACKSON...PUTNAM...
SMITH AND WILSON COUNTIES...
AT 149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GORDONSVILLE...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE HICKMAN...GORDONSVILLE...SOUTH
CARTHAGE...CARTHAGE AND GRANVILLE.
TORRENTIAL RAINFALL CAUSING PONDING OF WATER ON ROADWAYS...AND WINDS
OF 45 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3619 8568 3596 8602 3596 8604 3615 8619
3642 8589 3642 8588
ALSpecial weather statement, Jun 10, 2:04 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
204 PM CDT TUE JUN 10 2014
TNZ010-011-033-101930-
CLAY-OVERTON-PICKETT-
204 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...OVERTON AND PICKETT
COUNTIES...
AT 203 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LIVINGSTON...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE DALE HOLLOW LAKE...WOLF RIVER
DOCK...BYRDSTOWN AND HUNTERSVILLE.
HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3663 8509 3662 8508 3640 8526 3648 8545
3663 8539 3663 8530 3663 8511
ALLocal storm report, Jun 10, 2:07 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
207 PM CDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM TSTM WND DMG LIBERTY 36.00N 85.98W
06/10/2014 DE KALB TN EMERGENCY MNGR
MULTIPLE TREES DOWNED
&&
EVENT NUMBER OHX1400416
UNGERLocal storm report, Jun 10, 2:09 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
209 PM CDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL LIBERTY 36.00N 85.98W
06/10/2014 M0.75 INCH DE KALB TN EMERGENCY MNGR
&&
EVENT NUMBER OHX1400417
UNGERSpecial weather statement, Jun 10, 2:33 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
233 PM CDT TUE JUN 10 2014
TNZ032-064-065-078-102000-
DE KALB-PUTNAM-WARREN-WHITE-
233 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...PUTNAM...WARREN AND
WHITE COUNTIES...
AT 226 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GORDONSVILLE TO
MCMINNVILLE...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE CENTER HILL LAKE...SMITHVILLE...
EDGAR EVANS STATE PARK...GREEN HILL...BAXTER...BURGESS FALLS STATE
PARK...BAKERS CROSSROADS...HAMPTONS CROSSROADS...COOKEVILLE AND
SPARTA.
THESE STORMS ARE EXHIBITING FREQUENT CLOUD TO GROUND LIGHTNING. SEEK
SHELTER IMMEDIATELY IF OUTDOORS. DO NOT TAKE SHELTER UNDER A TREE OR
OTHER TALL OBJECT IF YOU ARE OUT IN THE OPEN. IF THUNDER ROARS...GO
INDOORS.
ADDITIONALLY...WINDS 40 TO 50 MPH ARE POSSIBLE WITH VERY HEAVY
RAINFALL.
LAT...LON 3627 8546 3587 8547 3576 8587 3612 8585
3623 8557 3622 8556 3623 8556
TB12Special weather statement, Jun 10, 2:46 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
246 PM CDT TUE JUN 10 2014
TNZ010-011-033-102030-
CLAY-OVERTON-PICKETT-
246 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...OVERTON AND PICKETT
COUNTIES...
AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LIVINGSTON...MOVING NORTHEAST AT 30 MPH.
SOME LOCATIONS IN THE PATH INCLUDE STANDING STONE STATE PARK...
LIVINGSTON...WOLF RIVER DOCK...BYRDSTOWN AND HUNTERSVILLE.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3663 8507 3656 8507 3641 8516 3626 8545
3630 8546 3630 8548 3641 8550 3663 8524
ALThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:17 PM CDT | Special Weather Statement | OHX | Perry | 43 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 39 min |
| Jun 9, 8:31 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Perry, Wayne | 44 min |
| Jun 9, 8:58 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more | 32 min |
| Jun 9, 9:21 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Hickman, Marshall, Maury, Williamson | 39 min |
| Jun 9, 9:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Hickman, Marshall, Maury, Rutherford and 1 more | 27 min |
| Jun 9, 9:50 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Houston, Montgomery, Stewart | 40 min |
| Jun 9, 10:03 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Williamson | 42 min |
| Jun 9, 10:14 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Davidson, Grundy, Rutherford and 3 more | 31 min |
| Jun 9, 10:43 PM CDT | Special Weather Statement | OHX | Davidson, Robertson, Sumner | 47 min |
| Jun 10, 10:00 AM CDT | Special Weather Statement | OHX | Humphreys, Perry | 30 min |
| Jun 10, 10:28 AM CDT | River Flood Advisory | OHX | Perry | 59 hr |
| Jun 10, 11:10 AM CDT | Special Weather Statement | OHX | Hickman, Lewis | 50 min |
| Jun 10, 11:22 AM CDT | Special Weather Statement | OHX | Bedford | 38 min |
| Jun 10, 11:42 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford | 33 min |
| Jun 10, 12:15 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Smith, Wilson | 45 min |
| Jun 10, 12:27 PM CDT | Tornado Warning | OHX | DeKalb | 33 min |
| Jun 10, 12:48 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 42 min |
| Jun 10, 1:25 PM CDT | Special Weather Statement | OHX | Cannon, Coffee | 65 min |
| Jun 10, 1:36 PM CDT | Special Weather Statement | OHX | Overton | 24 min |
| Jun 10, 1:55 PM CDT | Special Weather Statement | OHX | Smith | 35 min |
| Jun 10, 2:04 PM CDT | Special Weather Statement | OHX | Pickett | 26 min |
| Jun 10, 2:06 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 39 min |
| Jun 10, 2:13 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Overton, Pickett | 32 min |
| Jun 10, 2:19 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Grundy, Warren | 41 min |
| Jun 10, 2:33 PM CDT | Special Weather Statement | OHX | DeKalb, Putnam | 27 min |
| Jun 10, 2:35 PM CDT | Severe Thunderstorm Warning | OHX | Clay | 40 min |
| Jun 10, 2:46 PM CDT | Special Weather Statement | OHX | Pickett | 44 min |
| Jun 10, 2:47 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 43 min |
| Jun 10, 3:17 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 43 min |
| Jun 10, 3:56 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 19 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.